# SDR WX0A2015062272680

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Out Of Adjust
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, PNEU PRESS READ 30 PSI WITH BOTH XFEED LEVERS CLOSED.  WHEN EITHER LT OR RT AIRFOIL SWITCH TURNED ON PSI DROPPED TO ZERO.  WHEN EITHER LT OR RT AIRFOIL SWITCH TURNED OFF, PNEU PSI WOULD SLOWLY BUILD BACK UP TO 30 PSI WITH BOTH XFEED LEVERS CLOSED.  PERFORMED ADJUSTMENT & TEST FOR PNEUMATIC XFEED VLV CONTROLS IAW AMM 36-10-03-2-0.  IT IS PERMISSIBLE FOR PRESS TO BE INDICATED ON INDICATOR WITH XFEED VLVS CLOSED.  WHEN LT OR RT AIR FOIL SWITCH ON PRESS INDICATED IS 22 PSI OR LESS IS ACCEPTABLE LEAKAGE FOR XFEED VLVS.
